| Model Number |
1012273-15 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a de novo lesion in the mid left anterior descending (mlad) artery with 90% stenosis, mild calcification, and no tortuosity.The 2.75x15mm trek rx balloon dilatation catheter (bdc) was used for pre-dilatation but ruptured when it was inflated once at 12 atmospheres (atms) for 10 seconds.There was no resistance during advancement.The balloon was soaked in saline and was prepared (air aspiration) outside the anatomy prior to use.There was no resistance when the protective sheath was removed.There was no resistance during removal.Another same size non-abbott balloon was used to complete the procedure.There was no adverse patient effect and there was no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation was unable to determine a conclusive cause for the reported material rupture.There is no indication of a product quality issue with respect to manufacture, design, or labeling.